# SDR SWI2024F00727

- Difficulty date: June 7, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE T CAP CORRODED IN MULTIPLE LOCATIONS ON LBL27 BETWEEN APPROXIMATELY F1005.00 AND FS1040.00 AS MARKED     (C-CHECK RO 8/22/2024)    REMOVED CORROSION FROM FLOOR SUPPORT BEAM (T CAP) AT RBL27 BETWEEN APPROX FS1005 TO FS1040. FOUND OUT OF LIMITS PER CRJ-700, SRM 53-61-43-101-001-A01. REPAIRED  FLOOR SUPPORT BEAM (T CAP) AT RBL27 BETWEEN APPROX FS1005 TO FS1040 REF: CRJ700 SRM 53-00-41-201-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
